# SDR WVER2017030393803

- Difficulty date: March 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 28,902 hours, 24,115 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Missing
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER TRANS COWL HAS A ROW OF MISSING AND LOOSE FASTENERS ON EXTERIOR SKIN AT FWD OTBD END
